# SDR SWIA202158078

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10250
- Aircraft time: 35,565 hours, 26,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. CP 22727381 CRACK ON R/H WINDOW SIDE POST (P/N 601R33223-2) MEASURING .5Â€? LONG.  THE CRACK GOES THROUGH THE FULL THICKNESS OF THE WEB FROM FWD SURFACE TILL THE BARREL NUT HOLE. THIS IS CLASSIFIED AS A MAJOR REPAIR. FORM M-337 INITIATED.    (FILED CLOSED)    REPLACED RH WINDOW SIDE POST IN REF TO DWG CC670-33055, REV F AND CRJ700 SRM 51-42-21. ALSO COMPLIED WITH TASK CARD 51-900-1002-SKY. FORM M-337 COMPLETED. SEE CP 22727496 FOR PRESSURIZATION CHECK.
